# SDR DALA2021080604478

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 DURING PANEL 532HZ REMOVAL, MISSING MATERIAL WAS FOUND ON THE SETTLEMENT AREA (CUT OUT) AT LH WING DRY BAY. (IN REF. AMDS CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00322; SETTLEMENT AREA (CUT OUT) OF PANEL 532HZ AT LH WING DRY BAY. (IN REF. AMDS CARD 5720-01100-04A) WAS REPAIRED PER ETI-57-21-376 REVISION 3 AND ER/A NO. 593196-14 REV. ORIGINAL SECTION I.(1898615)
